# SDR AALA202205020478

- Difficulty date: April 25, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737
- Aircraft serial: 29540
- Aircraft time: 60,778 hours, 25,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: 5A33079
- Part serial: BNG26337
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR EMERGENCY ESCAPE SLIDE INFLATION CYLINDER HAS LOW PRESSURE. REMOVED AND REPLACED FORWARD GALLEY SERVICE DOOR EMERGENCY ESCAPE SLIDE PER AMM 25-66-01.
